# SDR SWAA2018012919381

- Difficulty date: January 5, 2018
- Submitted: January 29, 2018
- Operation: Air carrier
- Aircraft: N418WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29823
- Aircraft time: 56,236 hours, 32,666 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 146A3150
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE CROWN SKIN CORRODED BETWEEN BS 883 TO BS 887, BETWEEN STR 2L TO STR 2R.  REPAIRED SKIN PER ER AND EA.
